Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18858


Title: Detection of change points in time series analysis with fuzzy statistics
Authors: Kumar K.;吳柏林
Date: 2001-09
Issue Date: 2008-12-24 13:40:10 (UTC+8)
Relation: International Journal of Systems Science,32(9),1185-1192
Data Type: article
DOI 連結: http://dx.doi.org/10.1080/00207720110034698
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing